Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A boundary value problem for symmetric elliptic systems of first order semilinear partial differential equations in open sets of class $ C\sp{1}$


Authors: R. Selvaggi and I. Sisto
Journal: Proc. Amer. Math. Soc. 91 (1984), 275-280
MSC: Primary 35J55
MathSciNet review: 740185
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Si dimostrano un teorema di unicità ed un teorema di esistenza per sistemi ellittici simmetrici a coefficienti costanti di equazioni alle derivate parziali del primo ordine semilineari in aperti di classe $ {C^1}$ e con dati al contorno in $ {L^p}$.


References [Enhancements On Off] (What's this?)

  • [1] A. Ambrosetti and G. Prodi, Analisi non lineare, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) (1973).
  • [2] Antonio Avantaggiati, Problemi al contorno per i sistemi ellittici simmetrici di equazioni lineari alle derivate parziali del primo ordine a coefficienti costanti in 𝑚 (≥3) variabili indipendenti, Ann. Mat. Pura Appl. (4) 61 (1963), 193–258 (Italian). MR 0156081 (27 #6013)
  • [3] G. Caradonna, Un problema al contorno per $ i$ sistemi ellittici di equazioni semi lineari alle derivate parziali del primo ordine, Note di Mat. 1 (1981), 187-202.
  • [4] Carlo Miranda, Sulle proprietà di regolarità di certe trasformazioni integrali, Atti Accad. Naz. Lincei Mem. Cl. Sci. Fis. Mat. Natur. Sez. I (8) 7 (1965), 303–336 (Italian). MR 0199580 (33 #7723)
  • [5] J. Nečas, Les méthodes directes en théorie des équations elliptiques, Masson, Paris; Academia, Prague, 1967.
  • [6] Renata Selvaggi and Irene Sisto, Regularity of certain integral transforms relative to domains of class 𝐶¹, Rend. Accad. Sci. Fis. Mat. Napoli (4) 45 (1978), 393–410 (1979) (Italian, with English summary). MR 549898 (81b:44012)
  • [7] -, Problemi al contorno per $ i$ sistemi ellittici simmetrici del primo ordine etc., Note di Mat. 7 (1981), 155-185.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J55

Retrieve articles in all journals with MSC: 35J55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0740185-1
PII: S 0002-9939(1984)0740185-1
Article copyright: © Copyright 1984 American Mathematical Society